Your Questions About: Side Effects After Quitting Yasmin

Posted by | By | Reply More

Your Questions About: Side Effects After Quitting Yasmin

Mary asks…

Menstration Problems?

hi, im 15yrs old & weigh 143lbs (also im very short…im not even 5 ft)
i got my first period was on May 6, 2004
after my first period, i didn’t hav another 1 till 2 yrs later
after that, i found out that i hav PCOS, & my insulin levels were very high…
so, the doctor recommended i take Yasmin for PCOS & to eat more nutritousily & exercise
so, im obese, hav PCOS, & have very high insulin levels….
i quit taking Yasmin for this summer because of all the side effects
(when i was taking Yasmin, i noticed that i was losing alot of hair…meaning i was going kinda bald-ish…& my hair growth stopped…)
b4 i took Yasmin, i had ALOT of facial hair that a woman wasn’t supposed to have…but after i took Yasmin & quit it hasn’t been as bad as b4…
it’s been 4 yrs & i feel as though im getting nowhere..please help or give advice…

P.S. plz dun recommand any surgeries…

also, i’ve never had sexual intercourse….

ive also noticed that ive been getting alot of discharge..like brown stuff..& it smells really bad
my docter says maybe im mite hav a yeast infection, but im it’s not itchy (down there)…she recommanded i take Canestan…but i just read a blog where someone started to bleed after inserting it…
ppl r saying it mite b the Vaginal wall or hymn, breaking a little, but im styll kind of scared, becuz several times ive tried 2 insert a tampon & it never goes through, so wat should i do…plz help

Your Questions About: Side Effects After Quitting Yasmin

Potter answers:

I would recommend getting another opinion, from an endocrinologist (a doctor that diagnoses and treats diseases and disorders that relate to hormones) to see if something else besides PCOS is going on. Sometimes issues with the thyroid can cause all this.

Powered by Yahoo! Answers

Category: FAQs

Comment Via Your Facebook Profile Below - or by Regular Blog Comment Farther Below ( scroll down a bit!):

Leave a Reply